American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[2] F. Lazebnik, V. A. Ustimenko and A. J. Woldar. A new series of dense graphs of high girth . Bull. Amer. Math. Soc. 32 (1995) 73-79. MR 1284775.
Abstract, references, and article information   
View Article: PDF

[3] Arnold K. Pizer. Ramanujan graphs and Hecke operators. Bull. Amer. Math. Soc. 23 (1990) 127-137. MR 1027904.
Abstract, references, and article information   
View Article: PDF

[4] E. Rodney Canfield. On a problem of Rota. Bull. Amer. Math. Soc. 84 (1978) 164. MR 0476535.
Abstract, references, and article information   
View Article: PDF

[5] Nimrod Megiddo. A good algorithm for lexicographically optimal flows in multi-terminal networks. Bull. Amer. Math. Soc. 83 (1977) 407-409. MR 0432205.
Abstract, references, and article information   
View Article: PDF

[6] Nimrod Megiddo. Partial and complete cyclic orders. Bull. Amer. Math. Soc. 82 (1976) 274-276. MR 0404065.
Abstract, references, and article information   
View Article: PDF

[7] Stephen B. Maurer. Basis graphs of pregeometries. Bull. Amer. Math. Soc. 79 (1973) 783-786. MR 0376406.
Abstract, references, and article information   
View Article: PDF

[8] Václav Chvátal and Frank Harary. Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972) 423-426. MR 0291016.
Abstract, references, and article information   
View Article: PDF

[9] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1